MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was unable to power on or off their device while running.Troubleshooting revealed an error message.As a result, the patient visited the emergency room due to their oxygen levels declining.No further information is available.Multiple attempts were made to contact the patient for additional information with no response.
 
Additional Manufacturer Narrative
B3: date of event is estimated.The return reason for service needed is confirmed since zeolite is found contaminated and valve stuck of feed waste manifold is detected, which possibly caused due to debris inside the valves.

Brand Name
INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24273434
Report Number3004672275-2026-00023
Device Sequence Number10059195
Product Code CAW
UDI-Device Identifier00817131020049
UDI-Public(01)00817131020049
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown